EconPapers    
Economics at your fingertips  
 

General nonlocal diffusion–convection mean field models: Nonexistence of global solutions

Piotr Biler and Wojbor Woyczyński

Physica A: Statistical Mechanics and its Applications, 2007, vol. 379, issue 2, 523-533

Abstract: We consider model equations for the self-consistent field for interacting particles which feature general diffusion operators in canonical and microcanonical setting. A result on the nonexistence of solutions defined globally in time is proved.

Keywords: Nonlocal diffusion–convection; Interacting particles; Self-consistent field; Mean field equation; Collapse of solutions (search for similar items in EconPapers)
Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437107001276
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:379:y:2007:i:2:p:523-533

DOI: 10.1016/j.physa.2007.02.083

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:379:y:2007:i:2:p:523-533